# SDR UIEA2020071741545

- Difficulty date: July 13, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,984 hours, 16,172 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG FIRE LOOP 1 INOPERATIVE.   PERFORMED A FIRE LOOP RESISTANCE MEASUREMENT IAW FIM 26-11, FAULT TREE 804, TABLE B,  RESISTANCE FOUND WITHIN THE RANGE AND NO MESSAGE IS SHOWN.
